# SDR DALA2019053103334

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELECOPIC DUCT OB FIXED LEADING EDGE INBOARD POSITION RT WING (1 EA). REPLACED BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE INBOARD POSITION RT WING (1E/A) AS PER SRM 51-72-11 AND DRAWING #D57449202000 AND ER/A NO530598 -14MA.
